# SDR R61A2025041400179

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 INTERMAL, FOUND CORRODED FLOOR DOUBLER ON FR 84 RML 12. MX REPLACED DOUBLER PN 170-92856-001 IAW SRM 52-42-04.
